A Note On the Classification of Q-Processes When Q Is Not Regular

Pollett, PK (1990) A Note On the Classification of Q-Processes When Q Is Not Regular. Journal of Applied Probability, 27 2: 278-290. doi:10.2307/3214647


Author Pollett, PK
Title A Note On the Classification of Q-Processes When Q Is Not Regular
Journal name Journal of Applied Probability   Check publisher's open access policy
ISSN 0021-9002
Publication date 1990-06
Sub-type Article (original research)
DOI 10.2307/3214647
Volume 27
Issue 2
Start page 278
End page 290
Total pages 13
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:25:06 EST by System User